This year after my first one I started to be itchy, I getting little bumps and keep getting up at night for extreme itching. Does anybody had the same problem? I got the first treatment four years ago and I was very happy with the results.I am just wondering if anybody has faced the same problem or the itching is coming for somewhere else
12 Jul 2011
Some of the listed common & severe side effects of taking Euflexxa are:
Common side effects: Back pain; mild bruising, heat, redness, swelling, or pain at the injection site; temporary achy feeling; temporary knee inflammation.
Severe side effects:Severe allergic reactions (rash; hives; itching; difficulty breathing; tightness in the chest; swelling of the mouth, face, lips, or tongue).
Surely your doc who prescribed the med/injection could also prescribe remedial actions to get rid of the itching that you have.
Take care, be well, please.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
The Dr stated that it was the H2 that help with the persistent itching and hives. I see that it is basically a prescribed antacid (Zantac) I was ...
4 answers • 28 Sep 2011
Bydureon - two weeks after my first injection I developed a bump and the area is warm to touch with serious itching at the injection site. The bump ...
1 answer • 19 Feb 2013
I have taken one zyrtec at night for hives caused by dermagraphism it is helping the hives and itching , I never had heartburn before but the last ...
1 answer • 24 Oct 2013
... then DR, not available... 3rd injection scheduled for Jan 11th... almost a month... is that going to impact the success of this procedure? ...
0 answers • 5 Jan 2016
I'm continuing to have severe headaches and increased BP four months after two knee injections, how much longer will the Euflexxa side effects ...
0 answers • 13 Jan 2016